# SDR IXXA0100013

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 82,177 hours, 33,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Part time: 82,177 hours, 33,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BRO TO TOL, THE LANDING GEAR UNSAFE WARNING LIGHT ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR, CLEANED AND LUBRICATED THE GEAR UPLATCH MECHANISMS AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
